Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am experiencing rapid heart rate and difficulty to breath after I stop taking of cipralex

Stopped using cipralex suddenly I am experiencing rapid heart rate and difficulty to breathe especially at night when trying to sleep age 48 weight 90kg
Asked On : Sat, 2 Jul 2011
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Thanks for your query.
It can be due to withdrawal symptoms or side effects of drug
Cipralex has many side effects ,least quite is long. Tachycardia & dyspnea are among the list of side effects
changes in heart rate
congested or runny nose
difficulty sleeping
dry mouth
increased sweating
loss of appetite
sexual dysfunction including: decreased libido (sex drive),erectile dysfunction (difficulty getting or keeping an erection), inability to have an orgasm
stomach upset

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor